Skip to Main content Skip to Navigation
New interface
Journal articles

Approximate Weak Greedy Algorithms

Abstract : We present a generalization of V. Temlyakov's weak greedy algorithm, and give a sufficient condition for norm convergence of the algorithm for an arbitrary dictionary in a Hilbert space. We provide two counter-examples to show that the condition cannot be relaxed for general dictionaries. For a class of dictionaries with more structure, we give a more relaxed necessary and sufficient condition for convergence of the algorithm. We also provide as detailed discussion of how a "real-world" implementation of the weak greedy algorithm, when one has to take into account floating point arithmetic and other types of finite precision errors, can be modeled by the new algorithm.
Complete list of metadata
Contributor : Rémi Gribonval Connect in order to contact the contributor
Submitted on : Tuesday, March 15, 2011 - 9:32:33 AM
Last modification on : Wednesday, October 20, 2021 - 12:17:25 AM
Long-term archiving on: : Thursday, June 16, 2011 - 2:33:44 AM


Files produced by the author(s)



Rémi Gribonval, Morten Nielsen. Approximate Weak Greedy Algorithms. Advances in Computational Mathematics, 2001, 14 (4), pp.361-378. ⟨10.1023/A:1012255021470⟩. ⟨inria-00576643⟩



Record views


Files downloads